# SDR SWIA2021090860820

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N306SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000870
- Aircraft time: 1,772 hours, 1,194 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Processor
- Condition: Faulted
- Location: Nr 1 Mau
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1B FAIL DURING ARRIVAL INTO AIRPORT. DEGRADED NAVIGATION PERFORMANCE. LOSS OF CA AND FO PFD. LOSS OF NAV/COM 1. LOSS OF GPS 1.  DECLARED IFE. THE FOLLOWING CAUTIONS, ADVISORY, AND MESSAGES WERE DISPLAYED ON EICAS:  ICE DETECTOR 1 FAIL, VHF 3 FAIL, EMERG LT ON, ADS 1 FAIL, AVNX MAU 1B FAIL, AP FAIL, SPOILER FAULT, HYD 2 ELEC PUMP FAIL, REP AR NOT AVAIL, APPR 2 NOT AVAIL, SLAT LO RATE, GPS 1 FAIL, RALT 1 FAIL, CCD 2 FAULT, SPDBRK FAIL, ENG 1 REV FAIL, RAT FAIL, ENG 2 REV PROT FAULT, ENG 1 REV TLA FAIL, FLT CTRL NO DISPATCH, DISPLAY CTRL FAULT, CMC FAIL, ADS PROBE 2 FAIL, LOAD SHED, ADS PROBE 1 FAIL, FLT CTRL ADS FAIL, FLT CTRL FAULT, HYD ELEC PUMP 2 FAIL, SLAT LO RATE, GPS 1 FAIL RAD ALT 1 FAIL, CCD 2 FAIL, SPDBRK FAIL, BLEED APU VALVE OPEN, STEER OFF, A-I ENG 1 VALVE OPEN, PRINTER FAULT.   (FLIGHT 3919)       PLEASE REFERENCE AML 728330 /  TROUBLESHOT IN REFERENCE TO FIM 32-41-00-810-809-A FOR AVNX MAU 1B FAIL CAUTION MESSAGE. FOUND MAU 1 NIC PROC 2 AND MAU 1 PS3 AT FAULT. REMOVED AND REPLACED MAU 1 NIC PROC 2 IN REFERENCE TO AMM 31-41-01. SOFTWARE UPLOADED COMPLETED. REMOVED AND REPLACED MAU 1 POWER SUPPLY 3 IN REFERENCE TO AMM 31-41-02. ALL MESSAGES CLEARED. NO DEFECTS NOTED AT THIS TIME. A/C OKAY FOR SERVICE.
